New quasi-exactly solvable class of generalized isotonic oscillators

Agboola, Davids, Links, Jon, Marquette, Ian and Zhang, Yao-Zhong (2014) New quasi-exactly solvable class of generalized isotonic oscillators. Journal of Physics A: Mathematical and Theoretical, 47 39: 395305.1-395305.17. doi:10.1088/1751-8113/47/39/395305


Author Agboola, Davids
Links, Jon
Marquette, Ian
Zhang, Yao-Zhong
Title New quasi-exactly solvable class of generalized isotonic oscillators
Journal name Journal of Physics A: Mathematical and Theoretical   Check publisher's open access policy
ISSN 1751-8113
1751-8121
Publication date 2014-10-03
Sub-type Article (original research)
DOI 10.1088/1751-8113/47/39/395305
Open Access Status
Volume 47
Issue 39
Start page 395305.1
End page 395305.17
Total pages 17
Place of publication Temple Way, Bristol, United Kingdom
Publisher Institute of Physics Publishing
Collection year 2015
Language eng
Formatted abstract
We introduce a new family of quasi-exactly solvable (QES) generalized isotonic oscillators which are based on the Hermite exceptional orthogonal polynomials. We obtain exact closed-form expressions for the energies and wavefunctions as well as the allowed potential parameters for the first two members of the family using the Bethe ansatz method. Numerical calculations of the energies reveal that member potentials have multiple QES eigenstates and the number of states for higher members are parameter dependent.
Keyword Quasi-exactly solvable systems
Bethe ansatz
Isotonic oscillators
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2015 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Sep 2014, 11:12:27 EST by Ian Marquette on behalf of School of Mathematics & Physics